# SDR COMA0060464

- Difficulty date: May 29, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 14,553 hours, 14,002 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 720846D
- Part serial: 1305
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 14,553 hours, 14,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR TRIPPED AND WOULD NOT RESET.  REPLACED THE GCU.
